# SDR CA010625037

- Difficulty date: May 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,416 hours, 813 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 14504A20100J
- Condition: Broken
- Location: Trunnion
- Part time: 2,255 hours, 2,403 cycles
- Component: Trunnion, Cessna, 208B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MAINTENANCE FOUND THE PIN SECURING THE MAIN LANDING GEAR SPRING (LEG) HAD MOVED AFT APPROXIMATELY 3/4 OF AN INCH.MAINTENANCE CONCLUDED WASHER (ITEM 28-FORWARD) WAS DISHED AND FRACTUR ED DUE TO OVERTORQUING OF BOLT (ITEM 30) AND NUT.T HE TWO WASHERS (ITEM28) ARE FOR THE PURPOSE OF RETAINING PIN (ITEM 27) WITHIN ITS BORE. REF:FIGURE 01,32-10-00 OF THE 208 IPC
